Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Movement in lower abdomen after periods, back pain. Treatment?

Hi, I m 27 yrs.old, female, i got married last May 27 and planned to get pregnant soon but my husband only have his vacation for 2mos. last June 10 and last July 26 i got my period... i felt something bubble and movement into my lower abdomen but it fades every now and then with no pain, left and right a week after my period and now I m having backache ... what could be the cause? or why this is happening to me?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi welcome to HCM

i had gone through your query and understand your concerns. i would come up with the possibility of FLATULENT DYSPEPSIA may be the cause for your sufferings.

possible causes include;

-suppressed emotions
-irregular diet
-eating junk food
-sedentary life
-overuse of pain killers are some predisposing factors.

I hope this is helpful for you, thank you     
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor